MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).
 
Event or Problem Description
On 31st january 2024 getinge became aware of an incident with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, it was noticed during operation that the table was on wheels (in the mobile state) and the users tried to place it on the floor.The surgeon's foot was located too close to the wheel line which resulted in a fractured toe.During examination of the devices, the locking and unlocking functions of the device were completely checked and no problem was found.According to provided information, despite fractured toe the user is currently in good health.We decided to report the issue due to serious injury of the user.
 
Additional Manufacturer Narrative
On 31st january 2024, getinge became aware of an incident with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, it was noticed during operation that the table was on wheels (in the mobile state) and the users tried to place it on the floor.The surgeon's foot was located too close to the wheel line which resulted in a fractured toe.According to the provided information, despite a fractured toe, the user is currently in good health.We decided to report the issue due to the serious injury of the user.The affected getinge device was evaluated by the company¿s service technician, who inspected the table and reviewed the error logs.Following the inspection, no defects were identified in the locking and unlocking mechanisms concerning the reported issue.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment and was directly involved with the reported incident.As no malfunction with the device was reported, it has been assessed that the getinge device was up to the specification.A review of the received customer product complaints revealed that the issues led to serious injuries to the users.Since the examination of the device did not reveal any faults related to the complaint, and as reported, the operating table was on wheels during use, the technician concluded that the adverse event occurred due to incorrect table positioning.The user's foot was within the movement area of the wheels while the table was being placed on the floor.It has been concluded that the operator did not comply with the instruction for use (ifu 7200.01 en 01, page 17), which clearly states that the user should always ensure that no one can be subjected to pinching or shearing action or injured in any other way and that the accessories do not collide with any nearby objects.In the ifu (ifu 7200.01 en 01, page 19), the user is also warned that when setting down the or table, there is a risk of crushing and shearing to the feet or objects.The user is instructed that before putting down the or table, they shall make sure there are no objects located under the or table base.When lowering the or table, the user shall keep sufficient distance to the or table base.In summary, based on all available information it has been established that the root cause of the investigated issue was most likely related to the user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 31st january 2024 getinge became aware of an incident with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, it was noticed during operation that the table was on wheels (in the mobile state) and the users tried to place it on the floor.The surgeon's foot was located too close to the wheel line which resulted in a fractured toe.During examination of the devices, the locking and unlocking functions of the device were completely checked and no problem was found.According to provided information, despite fractured toe the user is currently in good health.We decided to report the issue due to serious injury of the user.Corrected b5 describe event or problem: on 31st january 2024, getinge became aware of an incident with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, it was noticed during operation that the table was on wheels (in the mobile state) and the users tried to place it on the floor.The surgeon's foot was located too close to the wheel line which resulted in a fractured toe.According to the provided information, despite a fractured toe, the user is currently in good health.We decided to report the issue due to the serious injury of the user.Previous d1 brand name: meera eu with auto drive corrected d1 brand name: meera mobile operating table previous d4 catalog #: 720001b2 corrected d4 catalog #: n/a previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(6).Previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 08/01/2016.Corrected h4 device manufacture date: 08/08/2016.
 
Event or Problem Description
On 31st january 2024, getinge became aware of an incident with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, it was noticed during operation that the table was on wheels (in the mobile state) and the users tried to place it on the floor.The surgeon's foot was located too close to the wheel line which resulted in a fractured toe.According to the provided information, despite a fractured toe, the user is currently in good health.We decided to report the issue due to the serious injury of the user.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18629094
Report Number8010652-2024-00017
Device Sequence Number20792069
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number720001B2
Device Catalogue Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown